You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1973/28/2
Characteristic function of a meromorphic function and its derivative
Download
PDF
- Characteristic function of a meromorphic function and its derivative
Article
Original scientific text
Title
Characteristic function of a meromorphic function and its derivative
Authors
S. K. Singh
1
,
V. N. Kulkarni
2
Affiliations
Kansas City, Mo.
Dharwar, India
Annales Polonici Mathematici
1973/28/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
123-133
Main language of publication
English
Published
1973
Exact and natural sciences
mathematics